# SDR RAIA00709016

- Difficulty date: September 14, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 22,364 hours, 19,368 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5587 - STL - EMERGENCY LIGHT AT MAIN DOOR HINGE OUT.  MAINTENANCE INSPECTED AND FOUND BROKEN CONNECTION.  REPLACED CONNECTOR, OPS CHECK GOOD.
